MAUDE Adverse Event Report: CYNOSURE LLC ELITE+

CYNOSURE LLC ELITE+
Catalog Number 105-7018-000
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the elite+ will not stop firing laser pulse and unit keeps saying to release switch.Site relayed that this has happened twice and they had to turn off the device to stop the firing.Operator also mentioned that the lcd display was shot by accident due to firing nonstop.
 
Additional Manufacturer Narrative
Cynosure clinical determined that no patient injury had occurred.The device history record confirms that the product passed and met all requirements before releasing.Cynosure field service engineer (fse) arrived at site and evaluated the event.During evaluation, fse observed a damaged control panel and replaced it.Fse also replaced old foot pedal assembly with new foot pedal assembly.After replacing components, device is now working as expected.Due to the site reporting an unintended discharge of laser energy, this event is an aro (accidental radiation occurrence) and therefore reportable.

Brand Name
ELITE+
Common Device Name
ELITE+
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key24038415
Report Number1222993-2026-00001
Device Sequence Number10498907
Product Code GEX
UDI-Device Identifier00841494100063
UDI-Public(01)00841494100063(11)190201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number105-7018-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown